ON THE SECOND-LARGEST SYLOW SUBGROUP OF A FINITE SIMPLE GROUP OF LIE TYPE

Research output: Contribution to journalArticle

Abstract

Let T be a finite simple group of Lie type in characteristic p, and let S be a Sylow subgroup of T with maximal order. It is well known that S is a Sylow p-subgroup except for an explicit list of exceptions and that S is always 'large' in the sense that vertical bar T vertical bar(1/3) <vertical bar S vertical bar

Original languageEnglish
Pages (from-to)203-211
Number of pages9
JournalBulletin of the Australian Mathematical Society
Volume99
Issue number2
DOIs
Publication statusPublished - Apr 2019

Cite this